U.S. doctors online nowAsk doctors free
MA
A 42-year-old female asked:

I was put on metoprolol 25 mg bid for heart palpitations and chest pressure due to my low tsh levels. my synthroid was lowered from 100mcg to 88 mcg. palps was better 80-100 at resting but will go up to 130s with light activities is it normal?

1 doctor answer2 doctors weighed in
Dr. Steven Back
Cardiology 9 years experience
Palpitations: It is unclear if what you are describing is normal or not. It depends on what your heart rhythm (electrical pattern on ekg) looks like at the fast heart rate, if you have symptoms and what your exercise capacity is. A cardiologist and a heart monitor can help sort this out. Hope that helps!
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 23, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.